# SDR CALA2024011700135

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 67,711 hours, 21,042 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: AAAL0A1576
- Condition: Faulted
- Location: Eng#2
- Part time: 38,262 hours, 9,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION...R GEN DRIVE DISC ACCOMPLISHED IDG SERVICING. RAN ENGINE TO ACCOMPLISH FUNCTIONAL CHECK. DRIVE LIGHT REMAINS ILLUMINATED. M&E PART NUMBER 19-2420-9-0001. 727792N BITE OF BPCU SHOWS FAULTS: HIGH RISE TEMP, IDG LOW OIL PRESSURE, & UNDER FREQUENCY TRIP. FIM 24-20 FAULT TREE 801. REMOVED #2 ENG IDG AND INSTALLED NEW IDG ON #2 ENG REF AMM 24-11-01-424-002 UP TO STEP H(1) STEP K. CONTINUE AT STEP H(2). ADD EMP:U349207,U269145 PARTS TRANSACTION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1948904 SN OFF 1576 GENERATOR, INTE OFF 19-2420-9-0001 1576 ON 19-2420-9-0001 1247 GENERATOR, INTE OFF 19-2420-9-0001 1576 ON 0000 VERIFIED TORQUE OF IDG TERMINAL LEADS IAW AMM 24-11-01 FLAGGED FOR INSPECTION, TORQUED ENG#2 PHASE LEADS TO IDG POWER TERMINAL STUDS. CONTINUED FROM STEP H(2) TO END, OPS CHECK AND LEAK CHECK GOOD. REF AMM 24-11-01-424-002.
